# SDR ASAA0510317

- Difficulty date: September 21, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: 654576925
- Condition: Corroded
- Location: Fs 370-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON STRINGER SPLICE AT BS 370-380 STRINGER 27 RT.  STRINGER SPLICE REPLACED PER B737-200 SRM 51-30-2.  (M)
